Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 724512, 10 pages
http://dx.doi.org/10.1155/2014/724512
Research Article

A New Approach for the Stability Analysis of Wave Networks

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2Department of Mathematics, Tianjin University, Tianjin 300072, China

Received 12 February 2014; Accepted 19 April 2014; Published 11 May 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Ya Xuan Zhang and Gen Qi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ya Xuan Zhang and Gen Qi Xu, “A New Approach for the Stability Analysis of Wave Networks,” Abstract and Applied Analysis, vol. 2014, Article ID 724512, 10 pages, 2014. https://doi.org/10.1155/2014/724512.